# SDR AALA202502175718

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 43,720 hours, 18,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT AFT GALLEY DOOR 2L WILL NOT STAY ATTACHED. REMOVED AND REPLACED THE L2 EXIT SIGN ASSEMBLY. PER AMM 33-51-01.
